# SDR SWIA200211021

- Difficulty date: July 5, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 3,075 hours, 2,533 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Service Door
- Condition: Open
- Location: Electricalf
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD WHINE COMING FROM FRONT OF THE AIRCRAFT AFTER TAKEOFF.  NOISE INCREASED WITH SPEED INCREASE.  RETURNED TO LAX.  FOUND NOSE ELECTRICAL SERVICE PANEL DOOR OPEN.  INSPECTED DOOR, FOUND NO DAMAGE.   ALL CHECKS GOOD.
